Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 2, Pages 209–225 (Mi tvp4198)  

This article is cited in 3 scientific papers (total in 3 papers)

Brownian high jump

V. I. Afanasyev

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/tvp4198

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:2, 183–197

Bibliographic databases:

Received: 23.12.2008

Citation: V. I. Afanasyev, “Brownian high jump”, Teor. Veroyatnost. i Primenen., 55:2 (2010), 209–225; Theory Probab. Appl., 55:2 (2011), 183–197

Citation in format AMSBIB
\Bibitem{Afa10}
\by V.~I.~Afanasyev
\paper Brownian high jump
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 2
\pages 209--225
\mathnet{http://mi.mathnet.ru/tvp4198}
\crossref{https://doi.org/10.4213/tvp4198}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768902}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 2
\pages 183--197
\crossref{https://doi.org/10.1137/S0040585X97984747}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291205300001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959297310}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4198
  • https://doi.org/10.4213/tvp4198
  • http://mi.mathnet.ru/eng/tvp/v55/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Afanasyev, “Invariance principle for the critical Galton–Watson process attaining a high level”, Theory Probab. Appl., 55:4 (2011), 559–574  mathnet  crossref  crossref  mathscinet  isi
    2. V. I. Afanasyev, “Functional limit theorems for high-level subcritical branching processes in random environment”, Discrete Math. Appl., 24:5 (2014), 257–272  mathnet  crossref  crossref  mathscinet  elib
    3. V. I. Afanasyev, “Functional limit theorem for a stopped random walk attaining a high level”, Discrete Math. Appl., 27:5 (2017), 269–276  mathnet  crossref  crossref  mathscinet  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:383
    Full text:123
    References:50

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021